| Model Number |
Q6 EDGE 3 STRETTO |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Damage to Ligament(s) (1952)
| Date of Event |
08/26/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Event or Problem Description
Consumer alleges that the dealer installed new wheels and that afterwards, they were allegedly shaking and wobbly.He called the dealer and he alleges that they wouldn't come out.The right rear castor wheel allegedly fell off allegedly causing him to fall out of the chair and the chair allegedly fell on top of him.